# SDR HALA2017080900219

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 103,952 hours, 18,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 RIGHT SIDE WALKING EMERGENCY LIGHT INOP. EMERGENCY FLOOR LIGHTING AT ROWS 39-44 AB INOP.  REPAIRED FLOOR LIGHTING AT ROW 16R. GND OPS CHK OK, AMM 33-51-00. REPAIRED FLOOR LIGHTING AT ROW 39-44 L. GND OPS CHK OK, AMM 33-51-00.
